اخبار و اعلانات

آمار

تعداد نشریات43
تعداد شماره‌ها1,411
تعداد مقالات11,636
تعداد مشاهده مقاله19,546,896
تعداد دریافت فایل اصل مقاله9,237,349
Sheeba Agnes, V.. (1394). Degree distance and Gutman index of corona product of graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(3), 11-23. doi: 10.22108/toc.2015.6332
V. Sheeba Agnes. "Degree distance and Gutman index of corona product of graphs". سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4, 3, 1394, 11-23. doi: 10.22108/toc.2015.6332
Sheeba Agnes, V.. (1394). 'Degree distance and Gutman index of corona product of graphs', سامانه مدیریت نشریات علمی دانشگاه اصفهان, 4(3), pp. 11-23. doi: 10.22108/toc.2015.6332
Sheeba Agnes, V.. Degree distance and Gutman index of corona product of graphs. سامانه مدیریت نشریات علمی دانشگاه اصفهان, 1394; 4(3): 11-23. doi: 10.22108/toc.2015.6332


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.